# SDR DALA2023081406609

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 DISBOND WAS FOUND ON LE SLAT 6 TRAILING EDGE WEDGE UPPER SKIN PREVIOUS REPAIR AT ISS 106.3+130.0 APPROX. CORRECTIVE ACTION: SUMMARY OF NRC:00643 LE SLAT 6 TRAILING EDGE WEDGE UPPER SKIN AT ISS 106.3+130.0 APPROX. WAS REPAIRED PER B757-200 SRM 57-43. AND SRM 51-70. (2911655)
